# SDR SWAA2024120473938

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 67,784 hours, 40,638 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN ENTRY DOOR SLIDE LATCH ASSY CAME LOOSE.<[01] RESECURED FWD ENTRY DOOR SLIDE LATCH IAW TASK 725-61-06 AC OK FOR SERVICE
